User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Kley, O., Klüppelberg, C., and Reinert G. 
Title:
Risk in a large claims insurance market with bipartite graph structure 
Abstract:
We model business relationships exemplified for a (re)insurance market by a bipartite graph which determines the sharing of severe losses. Using Pareto-tailed claims and multivariate regular variation we obtain asymptotic results for the Value-at-Risk and the Conditional Tail Expectation. We show that the dependence on the network structure plays a fundamental role in their asymptotic behaviour. As is well-known, if the Pareto exponent is larger than 1, then for the individual agent (re-insuranc...    »
 
Keywords:
Bipartite graph, diversification, micro- vs. macro-prudential risk, multivariate regular variation, Pareto-tail, re-insurance, risk measures, systemic risk 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Operations Research 
Year:
2016 
Journal volume:
64 
Year / month:
2016-07 
Quarter:
3. Quartal 
Month:
Jul 
Journal issue:
Pages contribution:
1159-1176 
Reviewed:
ja 
Language:
en 
Fulltext / DOI:
Notes:
Published Online: 22 Jul 2016 
Status:
Erstveröffentlichung 
TUM Institution:
Lehrstuhl für Mathematische Statistik